The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in Hölder spaces
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 488-499
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a15,
author = {Yu. I. Karlovich and R. Mardiev},
title = {The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in {H\"older} spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {488--499},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a15/}
}
TY - JOUR AU - Yu. I. Karlovich AU - R. Mardiev TI - The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in Hölder spaces JO - Differencialʹnye uravneniâ PY - 1988 SP - 488 EP - 499 VL - 24 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_3_a15/ LA - ru ID - DE_1988_24_3_a15 ER -
%0 Journal Article %A Yu. I. Karlovich %A R. Mardiev %T The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in Hölder spaces %J Differencialʹnye uravneniâ %D 1988 %P 488-499 %V 24 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1988_24_3_a15/ %G ru %F DE_1988_24_3_a15
Yu. I. Karlovich; R. Mardiev. The one-sided invertibility of functional operators and the $n(d)$-normality of singular integral operators with shift in Hölder spaces. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 488-499. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a15/